Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Knee pain, stiffness. Etoricoxib 90 mg, hilin gm prescribed. Advise?

since last 3-4 months i have pain in left knee, unable to walk by folding the leg,leg became stiff, i feel that
i unable to fold my leg when i am walking. Now, since few days same position becoming of my right leg.


Yesterday, i consult to a orthopedic doctor and he prescribe me 1. Tab. Etoricoxib 90 mg. and
2.Hilin GM - once a day. Please advise me whether these medicine are suitable to me.

thanks
Mon, 29 Apr 2013
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Lab Tests ,  
Medical Topics ,  
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi, you are on supportive medications. Etoricoxib is for pain, Glucosamine to improve your cartilage. From that I gather that you are developing arthritis of the knees. The medicines are good and prescribed to help you, but I wouldn't recommend Etoricoxib for long term treatment. You will benefit from hot and cold compress, elastic knee support, Physiotherapy modalities like Diathermy and Ultrasonic and a thorough assessment by your Orthopaedician as to the severity of arthritis.
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Jose Ignacio Artero Munoz's  Response
Hello.Etoricoxib is an anti-inflammatory and improve your discomfort but the important thing is to have a diagnosis of your affection.The traumatology specialist should request an knee radiograph and after if needed an MRI because if you have a meniscus or ligament affection is not visible on the radiograph. I wish good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doctor,i m 42yrs.old lady n getting unusual knee pain sometimes while walking,climbing stairs,driving. i feel sometimes i m unable to walk...

Recent questions on  MRI

doctor1 MD

HI, I AM SUFFERING WITH SHOULDER PAIN[ WRIGHT] FOR LAST FOUR MONTHS .DOCTOR TOOK X RAY.HE TOLD ME AS I AM 60 PLUS ,THERE IS LOSS OF LUBRICANTS IN...

doctor1 MD

I am a 34 yo female, healthy except for some odd issues over the years. At 20 I had about a weeklong migraine (no prior instances), followed by...

doctor1 MD

I ve been having insomnia and consequest migraine headaches for the past 8 years. The very first neurologist i met had prescribed me an MRI which...

doctor1 MD

i recently had a bells pallsy, but when i had a ct scan due to weakness on my right side and a contant headache especially behind my right eye...

doctor1 MD

For past 12+ hours, I’ve had left side pain from left pectoral up through left shoulder and down my left arm to my hand. Sharpest pain is in...

doctor1 MD

I had a discectomy and I woke up in excruciating pain. A week later a laminectomy to stop the pain. Epidural injection,Morhine, Dilaudid , nothing...

doctor1 MD

I have been diagnosed with spondylothesis of the L5 and S1 region. I have had an mri and x-rays for my back. I had an epidural injection(2) in Nov...